# SDR COMA0370054

- Difficulty date: November 24, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 1,552 hours, 1,190 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 536
- Condition: Faulty
- Location: E/E Bay
- Part time: 1,561 hours, 1,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5903) DURING CLIMB OUT OF STL RECEIVED AN IB FLIGHT SPOILER AND IB SPOILER CAUTION MESSAGE, AIRCRAFT RETURNED TO STL.  REPLACED THE SPOILER/STABILIZER CONTROL UNIT.
